# SDR HALA2022031400075

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 32,673 hours, 5,158 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT- IT WOULD NOT START DURING APPROACH- 2 ATTEMP WERE TRIED// T/S PER A330 TSM 49-41-00-810-812-A FOUND NO FLAME IGNITION PLUG (59KA31)/ IGNITION EXCITER (59KA10). R/R BOTH IGNITER PLUGS PER A330 AMM 49-41-41. TESTS GOOD. OK FOR SVC
